# SDR IPXA10561170

- Difficulty date: July 8, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, ACB FLOOR PANEL NR 3 HAS NUMEROUS AREAS OF CORROSION ON UPPER SURFACE.  REPLACED IAW SRM 51-40-05-OG, 51-40-06, 51-20-01-OG.
